Minimal immersions of surfaces into -dimensional space forms
Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 155-163
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1995__94__155_0,
author = {Guadalupe, Irwen Valle},
title = {Minimal immersions of surfaces into $n$-dimensional space forms},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {155--163},
year = {1995},
publisher = {Seminario Matematico of the University of Padua},
volume = {94},
mrnumber = {1370910},
zbl = {0857.53039},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1995__94__155_0/}
}
TY - JOUR AU - Guadalupe, Irwen Valle TI - Minimal immersions of surfaces into $n$-dimensional space forms JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1995 SP - 155 EP - 163 VL - 94 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1995__94__155_0/ LA - en ID - RSMUP_1995__94__155_0 ER -
%0 Journal Article %A Guadalupe, Irwen Valle %T Minimal immersions of surfaces into $n$-dimensional space forms %J Rendiconti del Seminario Matematico della Università di Padova %D 1995 %P 155-163 %V 94 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1995__94__155_0/ %G en %F RSMUP_1995__94__155_0
Guadalupe, Irwen Valle. Minimal immersions of surfaces into $n$-dimensional space forms. Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 155-163. http://geodesic.mathdoc.fr/item/RSMUP_1995__94__155_0/